Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Some Strongly Undecidable Natural Arithmetical Problems, with an Application to Intuitionistic Theories

Panu Raatikainen
The Journal of Symbolic Logic
Vol. 68, No. 1 (Mar., 2003), pp. 262-266
Stable URL: http://www.jstor.org/stable/4147741
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Some Strongly Undecidable Natural Arithmetical Problems, with an Application to Intuitionistic Theories
Preview not available

Page Thumbnails

  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266